liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Topology of posets with special partial matchings
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics.
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.
2019 (English)In: Advances in Mathematics, ISSN 0001-8708, E-ISSN 1090-2082, Vol. 348, p. 255-276Article in journal (Refereed) Published
Abstract [en]

Special partial matchings (SPMs) are a generalisation of Brentis special matchings. Let a pircon be a poset in which every non-trivial principal order ideal is finite and admits an SPM. Thus pircons generalise Mariettis zircons. We prove that every open interval in a pircon is a PL ball or a PL sphere. It is then demonstrated that Bruhat orders on certain twisted identities and quasiparabolic W-sets constitute pircons. Together, these results extend a result of Can, Cherniaysky, and Twelbeck, prove a conjecture of Hultman, and confirm a claim of Rains and Vazirani.

Place, publisher, year, edition, pages
Academic Press, 2019. Vol. 348, p. 255-276
Keywords [en]
Topology of pircons; Special partial matching; Twisted identities
National Category
Geometry
Identifiers
URN: urn:nbn:se:liu:diva-157522DOI: 10.1016/j.aim.2019.02.031ISI: 000466835800008Scopus ID: 2-s2.0-85063074385OAI: oai:DiVA.org:liu-157522DiVA, id: diva2:1328224
Note

Funding Agencies|Wenner-Gren Foundations [UPD2016-0096]

Available from: 2019-06-20 Created: 2019-06-20 Last updated: 2019-06-24Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Abdallah, NancyHansson, MikaelHultman, Axel

Search in DiVA

By author/editor
Abdallah, NancyHansson, MikaelHultman, Axel
By organisation
Mathematics and Applied MathematicsFaculty of Science & Engineering
In the same journal
Advances in Mathematics
Geometry

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 169 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf